# SDR UPS02837417

- Difficulty date: December 27, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 77,559 hours, 24,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 AFT PIT Z-ANGLE CRACKED AT FS 1180 L28L.  REMOVED CRACKED Z-ANGLE, INSTALLED NEW FITTING P/N 3755842-505N IAW DC8 SRM 51-1-20D.
